MathSciNet Relay Station
MathSciNet bibliographic data
MR855143 14H30 (30F35)
Bujalance, E. A classification of unramified double coverings of hyperelliptic Riemann surfaces. Arch. Math. (Basel) 47 (1986), no. 1, 93–96.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement